# SDR AWXA0001372

- Difficulty date: February 19, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 566 hours, 226 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: L95F50603
- Part serial: 4107
- Condition: Ruptured
- Location: Center Tank
- Part time: 566 hours, 226 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CMH - DIVERTED FLIGHT - 2/14/01 - EN ROUTE FROM PHL TO PHX THE CREW GOT AN ECAM AUTO FUEL FAULT.  SELECTED MANUAL AND NOTICED FLASHING QUANTITY NR 2 MAIN AND OUTBOARD RESERVE AND DECREASING FUEL QUANTITY IN NR 1 MAIN; TRIED NR 1 FUEL PUMPS OFF, DECREASE CONTINUED; FLIGHT WAS DIVERTED TO CMH.  IN CMH, MAINTENANCE FOUND THE CENTER TANK OVERPRESSURE PROTECTOR RUPTURED; IT WAS REPLACED AND CHECKS WERE GOOD.
